I find that when I'm walking, all of a sudden my legs "take off" on me and I can't stop till I can catch something to hang on to. I have essential tremors and take Primidone. Any ideas on the cause?
How are you?
It is a very unusual symptom and it is very difficult to give a straightforward answer. I would suggest you to get yourself clinically evaluated by a neurologist.
It could also be some kind of tremor because essential tremors usually involve the upper extremity but there can be motor problems with the lower limb associated with it. May be that’s what it is.
Do keep us posted!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.